# SDR DALA12005816307

- Difficulty date: August 24, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 96,305 hours, 11,801 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND RIGHT OVERWING ESCAPE SLIDE LIGHT ASSEMBLY AT 1ST AND 2ND FROM BOTTOM INOPERATIVE.  MAINTENANCE REPLACED FUSE AT POWER SUPPLY.  OPERATIONAL CHECKED NORMAL PER AMM 33-52.
